Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A consistency theorem


Author: H. D. Brunk
Journal: Bull. Amer. Math. Soc. 55 (1949), 204-212
DOI: https://doi.org/10.1090/S0002-9904-1949-09204-2
MathSciNet review: 0028368
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Mandelbrojt, Sur une inégalité fondamentale, Ann. École Norm. (3) vol. 43 (1946) pp. 351-378. MR 22585
  • 2. S. Mandelbrojt and G. R. MacLane, On functions holomorphic in a strip region, and an extension of Watson's problem, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 454-467. MR 20142
  • 3. S. Mandelbrojt, Analytic continuation and infinitely differentiable functions, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 239-248. MR 23877


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09204-2

American Mathematical Society